# SDR EIA2004031

- Difficulty date: April 24, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,860 hours, 19,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP ABOVE CREW EXIT DOOR.  REPLACED EMERGENCY EXIT BATTERY PACK PER MM 33-51-04.  REPLACED SIGN PER 33-51-02, OPS CHECKED GOOD.  ALSO REPLACED SIGN BATTERY PACK.
